# SDR SWAA2022032169957

- Difficulty date: February 7, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 540 UNDER ACCESS DOOR 192CL ANTIC ICE DUCT SUPPORT BRACKET CRACKED / [01] REMOVED AND REPLACED ANTIC ICE SUPPORT BRACKET AT L/H STA 540; INSIDE ABOVE ACCESS DOOR 192CL AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED 1.
